# SDR DALA1018783736

- Difficulty date: August 8, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 26,096 hours, 15,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTING IS INOPERATIVE AT ROWS 10D  AND 18D.  MAINTENANCE RELAMPED AND SYSTEM NOW CHECKS OK (2010-D0978)(DL738102121).
